MAUDE Adverse Event Report: DJO LLC CHATTANOOGA; INTELECT LEGEND XT COMBOUS STD

DJO LLC CHATTANOOGA; INTELECT LEGEND XT COMBOUS STD
Catalog Number 2760
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient sustained a burn during treatment.Treatment/plan: lidocaine 2% to wound beds x 5 minutes.Areas cleansed.Debridement of wound bed with sterile currette with pt permission, full thickness.No sting skin barrier to periwound area.Silvadene cream to mepilex border drsg and applied to wound bed.Pt instructed on drsg changes daily.Supplies sent and ordered.The device has not been returned for evaluation; the rood cause could not be established.If more information becomes available additional reporting will be provided as a supplemental report to this document.
 
Event or Problem Description
It was reported that the patient sustained a burn during treatment.

Brand Name
CHATTANOOGA
Common Device Name
INTELECT LEGEND XT COMBOUS STD
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera lobre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245, mex 22245
MX   22245
Manufacturer Contact
mitchell dhority
5919 sea otter place
ste 200
carlsbad, ca 92010
MX   92010
MDR Report Key25342861
Report Number9616086-2026-00023
Device Sequence Number17452813
Product Code IMG
UDI-Device Identifier00888912292740
UDI-Public00888912292740
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2760
Device Lot NumberT23927
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexMale
Patient Weight150 KG